Open Access
Translator Disclaimer
February, 1974 Optimal Stopping in the Stock Market
David Griffeath, J. Laurie Snell
Ann. Probab. 2(1): 1-13 (February, 1974). DOI: 10.1214/aop/1176996747

Abstract

A class of optimal stopping problems for conditioned random walk is discussed in terms of selling strategies for the stock market.

Citation

Download Citation

David Griffeath. J. Laurie Snell. "Optimal Stopping in the Stock Market." Ann. Probab. 2 (1) 1 - 13, February, 1974. https://doi.org/10.1214/aop/1176996747

Information

Published: February, 1974
First available in Project Euclid: 19 April 2007

zbMATH: 0275.62070
MathSciNet: MR362766
Digital Object Identifier: 10.1214/aop/1176996747

Subjects:
Primary: 60G40
Secondary: 60J15

Rights: Copyright © 1974 Institute of Mathematical Statistics

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2 • No. 1 • February, 1974
Back to Top